# SDR ASAA2024050949924

- Difficulty date: May 9, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986 Lbl18-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS AREAS OF CORROSION LBL18 TO LBL 60. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED DAMAGE IAW B737-800 SRM 53-70-51-2R-6W= 2 O= .150 R= .028 L= 1.5 D= .122.
